# SDR RU3A1017

- Difficulty date: July 7, 2010
- Submitted: July 8, 2010
- Operation: Air carrier
- Aircraft: N72
- Make and model: Beech 300BEECH
- Aircraft serial: FF7
- Aircraft time: 12,154 hours, 6,628 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: G

## Discrepancy

WHILE AT CRUISE, TECHNICIAN NOTICED A BURNING SMELL, WITHIN A FEW SECONDS SMOKE BEGAN TO FORM IN THE BACK OF THE AIRCRAFT.  PIC DIRECTED EVERYONE TO DON OXYGEN AND RUN APPROPRIATE EMERGENCY CHECKLIST.  CREW DECLARED EMERGENCY WITH ATC AND BEGAN VFR DESCENT TO CLOSEST SUITABLE AIRFIELD.  LANDED UNEVENTFULLY WITHIN APPROX 5 MINUTES OF THE EMERGENCY.  CLEARED THE RUNWAY AND EVACUATED AIRCRAFT.  SOURCE OF SMOKE UNDETERMINED AT THIS TIME.
